# SDR 5RJR2018012212155

- Difficulty date: November 10, 2017
- Submitted: January 23, 2018
- Operation: General aviation
- Aircraft: N777JF
- Make and model: Raythn 390
- Aircraft serial: RB105
- Aircraft time: 1,100 hours, 901 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 233400100
- Part serial: 0260
- Condition: Leaking
- Location: Spoiler
- Part time: 1,100 hours, 901 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD NO LIFT DUMP OR SPOILER ACTUATION. FOUND LEFT BLOW DOWN ACTUATOR END SEAL BLOWN OUT.
